# SDR MWEA020534

- Difficulty date: September 4, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 40,021 hours, 40,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strap
- Part number: 99124512
- Condition: Misaligned
- Location: Station 362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME AT STATION 362 HAS 3 EXISTING PILOT HOLES NOT LINING UP WITH EXISTING FASTENER HOLES PATTERN.  --  LOCATED AND DRILLED STRAP FABRICATED AND INSTALLED STRAP.
